# SDR FDEA200901030009

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65216824
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS A BROKEN BOLT AT INBD HOOK AT AFT MOUNT AND BROKEN RIVET AND HAS CRACK INDICATIONS.  HFEC VERIFIED 4 CRACKS ALL TERMINATE AT FASTENER HOLES OR SKIN EDGE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-50-3 AND 51-30-2.
